RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 82, Issue 4, Pages 504–514 (Mi mz4018)  

This article is cited in 2 scientific papers (total in 2 papers)

On Inequalities of Lieb–Thirring Type

D. S. Barsegyan

Yerevan State University

Abstract: Applying the method proposed by Kashin for proving inequalities of Lieb–Thirring type for orthonormal systems, we prove a similar inequality in the multidimensional case.

Keywords: Lieb–Thirring inequalities, orthogonal series, orthonormal system of functions, normalized Lebesgue measure, Rademacher system

DOI: https://doi.org/10.4213/mzm4018

Full text: PDF file (442 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 82:4, 451–460

Bibliographic databases:

UDC: 517.5
Received: 29.01.2007
Revised: 30.05.2007

Citation: D. S. Barsegyan, “On Inequalities of Lieb–Thirring Type”, Mat. Zametki, 82:4 (2007), 504–514; Math. Notes, 82:4 (2007), 451–460

Citation in format AMSBIB
\Bibitem{Bar07}
\by D.~S.~Barsegyan
\paper On Inequalities of Lieb--Thirring Type
\jour Mat. Zametki
\yr 2007
\vol 82
\issue 4
\pages 504--514
\mathnet{http://mi.mathnet.ru/mz4018}
\crossref{https://doi.org/10.4213/mzm4018}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2375785}
\zmath{https://zbmath.org/?q=an:1144.42007}
\elib{https://elibrary.ru/item.asp?id=9575600}
\transl
\jour Math. Notes
\yr 2007
\vol 82
\issue 4
\pages 451--460
\crossref{https://doi.org/10.1134/S0001434607090192}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000250565600019}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-36048986032}


Linking options:
  • http://mi.mathnet.ru/eng/mz4018
  • https://doi.org/10.4213/mzm4018
  • http://mi.mathnet.ru/eng/mz/v82/i4/p504

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. S. Barsegyan, “On the Possibility of Strengthening the Lieb–Thirring Inequality”, Math. Notes, 86:6 (2009), 753–766  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Barsegyan D.S., “O vozmozhnosti usileniya neravenstva Liba–Tirringa dlya sistem funktsii spetsialnogo vida”, Vestnik Moskovskogo universiteta. Seriya 1: Matematika. Mekhanika, 2011, no. 3, 3–10  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:293
    Full text:125
    References:63
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020